MathSciNet Relay Station
MathSciNet bibliographic data
MR1074079 42C05
Mhaskar, H. N.; Saff, E. B. On the distribution of zeros of polynomials orthogonal on the unit circle. J. Approx. Theory 63 (1990), no. 1, 30–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement